# SDR AALA202503181731

- Difficulty date: March 4, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 42,620 hours, 18,018 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND FORWARD OVERWING EMERGENCY EXIT HAS MISSING AND INCORRECT HARDWARE ON INTERIOR LATCH CUTOUT. REPLACED MISSING HARDWARE. PER 737-NG AMM 52-22-51-400-801.
